# SDR REXA2018090700802

- Difficulty date: September 3, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 23,770 hours, 15,911 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING THRUST INCREASE AT TAKEOFF, CRUISE, AND AFTER LANDING THERE WAS A STRONG ODOR / FUME SMELL IN THE COCKPIT AND CABIN. QRH FOR SMOKE/FUME REMOVAL WAS COMPLETED HOWEVER THE SMELL SEEMED TO REMAIN. PERFORMED ENG RUN IAW AMM 72-00-00. C/W ENG DRY OUT PROCEDURES IAW AMM 72-00-00-100-802, PG 736, PARA H. NO SMELL NOTED IN CABIN OR COCKPIT. IDLED ENG FOR 15 MINS WITH NO NOTICEABLE SMELL.
